| Model Number |
ZCT225 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intraocular lens (iol) was fully inserted into patient's right eye, however, was the lens was removed during the same procedure as the surgeon noticed a v-shaped defect at the center of the lens.Another johnson & johnson lens of same model and diopter was used as the replacement.There was no patient injury and no other surgical intervention was required.No further information was available.
Additional Manufacturer Narrative
Pt info: unknown/asked but unavailable.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: feb 4, 2022 section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was received covered in viscoelastic residue and cut, which is consistent with a lens that was handled during removal and replacement.A detached haptic was also observed which can be attributed to removal and replacement process.Based on the returned condition of the lens, no further evaluation could be performed.The complaint issue could not be confirmed (based on investigation results, complaint code definitions, and the "v shaped" defect on the optic body was not observed), and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed no additional investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.